It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi! I'm also very new to all of this. I just started my injections. I'm on my 3rd day taking Lupron 2x day, Repronex (150 units), and Gonal F. I go for my E2 on Friday. I also feel bloated, but I'm unsure of any weight gain. I'm not feeling any additional lethargy, but I am getting headaches. Feeling like a human pin cushion at this point.
I checked out side effects and what I found was weight gain and lack of energy are normal. Also found out my headaches are possible side effects too.
It's so much to take in all at once. I'm overwhelmed.
-stacey





All times are GMT -7. The time now is 10:03 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!